# SDR SWIA200412768

- Difficulty date: January 12, 2004
- Submitted: January 15, 2004
- Operation: Air carrier
- Aircraft: N946SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7776
- Aircraft time: 1,836 hours, 1,661 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Actuator
- Part number: 83963
- Part serial: 1021
- Condition: Malfunctioned
- Location: Horizontal Stab
- Part time: 1,816 hours, 1,644 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STAB TRIM CHANNEL 1 WILL NOT ENGAGE ON THE GROUND.  REMOVED STAB TRIM ACTUATOR AND MOTOR CONTROL UNIT AND INSTALLED SERVICEABLE UNITS IAW MM 27-40-00.  STAB TRIM OPS CHECKS GOOD.  P/N:  7062-3, S/N ON:  606, S/N OFF:  851.
